April 10,2014

 -	_	 	

Provisional Schedule-Rev.

Wednesday, May 14th					
3:00pm—6:00pm	Registration				
4:00pm	Facility Access (approximate time)				
Thursday, May 15	5 <u>th</u>				
7:00am—5:00pm	Registration				
8:00am-11:45am/	4:45pm-6:00pm SAAC Track Day Sessions				
9:30am Drivers'	MeetingTest Day Drivers-Medical Bldg.				
7:30am-6:00pm	Tech Inspection (Log Books by Appt.)				
10:00am SVRA D	OP/TOP ClassroomMedical Bldg				
	C C				

11:45--12:45 LUNCH DOP/TOP Track Van Around Sessions

12:00pm-4:45pm <u>SVRA TEST DAY/DOP-TOP</u> SESSIONS

Friday, May 16th

7:00am--5:00pm Registration 7:30am-11:30am / 1:30pm-5:30pm Tech Insp. (Log Books by Appt.)

8:00am-9:45am	SAAC	On-Track Sessions		
9:45am-5:30pm	SVRA Race Groups Only			
9:50am	Group 2	Practice (25min)		
10:15am	Group 8	Practice		
10:40am	Group 10	Practice		
11:05am	Group 5, 7	Practice		
11:45am—1:00pm	LUNCH BRE	AK		
11:50am	Mandatory Dri	iver Mtg- R.A. Center		
12:00pm1:00pm		C Track Touring		
1:00pm	Group 6+SAAC	Practice		
1:25pm	Group 9	Practice		
1:50pm	Group 1,3,4	Practice		
2:15am	Group 11	Practice		
2:40pm	Group 2	Qualifying 1 (20min)		
3:00pm	Group 8	Qualifying 1		
3:20pm	Group 10	Qualifying 1		
3:40pm	Group 5, 7	Qualifying 1		
4:00pm	Group 6+SAAC	Qualifying 1		
4:20pm	Group 9	Qualifying 1		
4:40pm	Group 1,3,4	Qualifying 1		
5:00pm	Group 11	Qualifying 1		
5:30pm-6:00	SAAC Vintage R	ace 30win		
Saturday, May 17th				
7.20 m 2.00 m	Degistration			

7:30am—3:00pm	Registration	
7:30am—11:00am	Tech Inspection	(Log Books by Appt)

9:15amGroup9Qualifying 29:40amGroup10Qualifying 210:05amGroup5, 7Qualifying 210:30amGroup1,3,4Qualifying 210:55amGroup11Qualifying 2	8:00am 8:25am 8:50am	Group Group Group	2 6	Qualifying 2 Qualifying 2 Qualifying 2	(25min)
	10:05am 10:30am	Group Group Group	10 5, 7 1,3,4	Qualifying 2 Qualifying 2	

11:00am Entry deadline for Dairyland Classic Enduro (Sat.)

11:35pm—12:35pm	LUNCH BREAK
	SVRA & SAAC Track Touring

<u>Saturday, continu</u>	ıed						
12:35pm	Group 1	1	Race 1	(30win)			
1:05pm	Group 1	,3,4	Race 1				
1:35pm	Group 5	, 7	Race 1				
2:05pm	Group 6		Race 1				
2:30pm Entry d	eadline for	BADG	ER Historic	Enduro (Sun.)			
2:35pm	Group 2		Race 1				
3:05pm	Group 8		Race 1				
3:35pm	Group 9		Race 1				
4:05pm	Group 1	0	Race 1				
4:50pm—6:00pm End #1	•			70 minutes 1 pit stop			
	(Groups	. 1,2,3,4	,5a,0a,8)	1 pit stop			
6:30pm	Event Par	ty—at tl	ne Road Am	erica Center			
Sunday, May 18th	<u>h</u>						
8:00am-12 noon	Registrati	on					
8:00am8:15am	U		Sign up req	uired			
8:15am	Group 7	а	Race 2	(30win)			
8:45am	Group 6		Race 2	(30will)			
9:15am	Group 2		Race 2				
7.13um	Gloup 2		Ruee 2				
10:00—12:00pm	10:00—12:00pm Road America Badger Enduro for Historic GT/GTP 2 hours3 pit stops						
End #2	(Groups 5	b,6b,7,9	,10,11)				
12:10pm	Group 1	,3,4		Race 2			
12:40—1:40pm	LUNCE	I BREA	К				
12.10 1.10pm			Track Tour	ring			
				8			
1:40pm	Group 1	1	Race 2				
2:10pm	Group 8		Race 2				
2:40pm	Group 9		Race 2				
3:10pm	Group 1		Race 2				
3:40pm	Group 5		Race 2				
4:10PM	End of Tr	·					
RACE RUN GROUPS-ROAD AMERICA							
	8,4 **						
SVRA Group 2							
1	z 7 **						
SVRA Group 6 SVRA Group 8							
SVRA Group 9							
SVRA Group 10							
SVRA Group 11							
Group Splits: 5a (5/FM, BSR,CSR), 5b (5/ASR, GT) 6a (GTU, MP) 6b (AP,BP,TA,AS, GTO) 7a (S200) 7b (ASR, BSR, 7/M)							
** Split start2 Pace Carsonly if deemed necessary							
Run Groups are Subject to Change based on Entries.							

Run Groups are Subject to Change based on Entries.